# SDR AALA20160314009

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 45,859 hours, 18,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Part serial: 154508
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING DID NOT WORK DURING ACCOMPLISHMENT OF WC 2904.  REPLACED BATTERY & CHARGER ASSEMBLY.  THE ACFT WAS GNDED.
